# SDR 99UAL900402

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED AFT CARGO PIT DOOR HANDLE DIFFICULT TO STOW.  FOUND HOUSING ASSY (ITEM 180 IPC 52 31 21 PG3B 0) CRACKED.
